I have nausea and vomiting. I would be about 4 weeks only but I've been sick to my stomach this entire month. I am late getting my period. I am having cramping sensations (not like menstrual cramps) and a tugging sensation at my belly button. What is wrong with me?
Can taking levothyroxine make your pregnancy tests negative? I have every symptom of being pregnant?
Question posted by glvalencia on 30 April 2010
Last updated on 3 May 2014
I also take levothyroxine. . I had been feeling a lot how you discribed. my doctor talked to me about taking tests to see if it was polycystic ovarian syndrom. But my husband was sure i was pregnant.So I went through the tests my doc ordered and then took a first response test. I found i was 7 weeks
prego. If you havent taken a test do!
No, levothyroxine should not affect a pregnancy test. I would give your doctor a call though. Pregnancy tests aren't right 100% of the time. Also, you should not have to live with nausea, vomiting, and cramping sensations! The doctor can try and figure out what's going on.
The best thing to do if you think you might be pregnant is go get a ept test ,that meds should not make it come up negative but if your still worried you can go to the doc and they can give you a test to find out for sure.if your only four weeks you should not have a tugging sensation but the cramps and nausea and vomiting might be something to worry about.i would just go to the doc as soon as you can just to make sure there is nothing serious and make sure you did not have a miscarriage, i had 2 and thats the way i felt and my test came up negative but there was no heartbeat.hope this helps and good luck
- Levothyroxine uses and safety info
- Levothyroxine information for Healthcare Professionals (includes dosage details)
- Side effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.